# SDR IPXA2017092221953

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 30,373 hours, 20,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Damaged
- Location: Bs 239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C18, FUSELAGE SKIN EXTERIOR DENTED BS 239, STRINGERS 20 - 21R.  REPAIRED IAW SRM 53-00-01-2R, REPAIR 3.
